Universidad Complutense de Madrid
E-Prints Complutense

Homogeneous Structures on Real and Complex Hyperbolic Spaces

Impacto

Descargas

Último año



Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2009) Homogeneous Structures on Real and Complex Hyperbolic Spaces. Illinois Journal of Mathematics, 53 (2). pp. 561-574. ISSN 0019-2082

[img] PDF
Restringido a Sólo personal autorizado del repositorio

226kB

URL Oficial: http://0-projecteuclid.org.cisne.sim.ucm.es/DPubS/Repository/1.0/Disseminate?handle=euclid.ijm/1266934792&view=body&content-type=pdfview_1




Resumen

The connected groups acting by isometries on either the real or the complex hyperbolic spaces are determined. A Lie-theoretic description of the homogeneous Riemannian, respectively Kähler, structures of linear type on these spaces is then found. On both spaces, examples that are
not of linear type are given.


Tipo de documento:Artículo
Palabras clave:Homogeneous Structures; Hyperbolic Spaces; Isometry Group; Iwasawa Decomposition
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:21797
Depositado:12 Jun 2013 12:57
Última Modificación:10 Aug 2018 08:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo